# SDR VNAA20250320092

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334253
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00201295 DISCREPANCY: SEAT TRACK LBL9 BETWEEN FS582 AND FS677 IS CORRODED/GOUGED IN MULTIPLE LOCATIONS. CORRECTIVE ACTION: EVALUATED CORRODED LBL9 SEAT TRACK SEGMENT BETWEEN FS 582 AND FS 677 AND FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW CRJ-700 SRM 53-31-49-101-001-A01. REMOVED DAMAGED SEAT TRACK IAW CRJ 700 AMM 53-00-49-000-801 (CONFIG A03). INSTALLED NEW SERVICEABLE SEAT TRACK PN (SH670-33425-3) IAW CRJ 700 AMM 53-00-49-400-801 (CONFIG A03).
